Electron. J. Differential Equations, Vol. 2016 (2016), No. 312, pp. 1-13.

Eigenvalues homogenization for the fractional p-Laplacian

Ariel Martin Salort

In this work we study the homogenization for eigenvalues of the fractional p-Laplace operator in a bounded domain both with Dirichlet and Neumann conditions. We obtain the convergence of eigenvalues and the explicit order of the convergence rates when periodic weights are considered.

Submitted April 27, 2016. Published December 10, 2016.
Math Subject Classifications: 35B27, 35P15, 35P30, 34A08.
Key Words: Eigenvalue homogenization; nonlinear eigenvalues; order of convergence; fractional p-Laplacian.

Show me the PDF file (263 KB), TEX file for this article.

Ariel Martin Salort
Departamento de Matemática
FCEN - Universidad de Buenos Aires and IMAS - CONICET
Ciudad Universitaria, Pabellón I (1428)
Av. Cantilo s/n. Buenos Aires, Argentina
email: asalort@dm.uba.ar http://mate.dm.uba.ar/~asalort

Return to the EJDE web page